# SDR GN0A20140824001

- Difficulty date: August 24, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N654CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 39,888 hours, 56,511 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Unsecure
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE THE DOOR WARNING LIGHT ON OVERHEAD PANEL ILLUMINATED ALONG WITH AN AURAL WARNING ACTUATION.  THE ACFT RETURNED & LANDED WITHOUT INCIDENT.  THE PRESS REFUELING ACCESS PANEL WAS FOUND IN AN UNSECURE POSITION.  THE PANEL WAS SECURED & THE ACFT RETURNED TO SERVICE.
